# SDR MALA976601

- Difficulty date: October 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2307
- Engine: Lyc LF5071F
- System (JASC): 7320 · Fuel Controlling System
- Part: Hma
- Part number: 219333009
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE N1 FLUCUATED AFTER TAKEOFF AT 10 TO 11K FT, THEN 3 TIMES IN CRUISE, NOT HIGHER THAN 101 PERCENT.  ON DESCENT WITH POWER BACK IT STARTED FLUCUATING SEVERAL TIMES RAPIDLY.  TURNED NR 1 FADEC OFF, NO DIFFERENCE, SHUT NR 1 ENGINE DOWN 35 MILES OUT OF DTW.  MAINTENANCE REPLACED NR 1 HMA ASSEMBLY IAW ALLIED SIGNAL EMM 72-00-61.  OPS, LEAK, SECURITY CHECK GOOD.
